Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 62, NWS Albuquerque, NM

June 6, 2008Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 6, 2008, 2:26 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 7, 2008, 7:12 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2008, 2:26 PM MDT (20:26 UTC)
In effect from
Jun 7, 2008, 7:12 AM MDT
Expired
Jun 7, 2008, 8:00 PM MDT
In force
13 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2397 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 062026
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 PM MDT FRI JUN 6 2008

...RED FLAG WARNING IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG
WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR MODERATE WINDS
AND LOW HUMIDITIES...

.SOUTHWEST WINDS WILL INCREASE ACROSS EASTERN NEW MEXICO SATURDAY
AS TEMPERATURES CONTINUE A WARMING TREND AND HUMIDITIES FALL TO
15 PERCENT OR LESS. MODERATE TO STRONG SURFACE WINDS SUNDAY MAY
BE MORE LOCALIZED...WHILE LOW HUMIDITIES WILL BE SOMEWHAT MARGINAL
IN THE EASTERN BORDER COUNTIES.

NMZ103-104-107-108-071400-
/O.UPG.KABQ.FW.A.0059.080607T1800Z-080608T0200Z/
/O.NEW.KABQ.FW.W.0062.080607T1800Z-080608T0200Z/
/O.NEW.KABQ.FW.A.0060.080608T1800Z-080609T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
226 PM MDT FRI JUN 6 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT SATURDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED
SATURDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR FOR MUCH OF THE AREA SUNDAY AFTERNOON AND EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$
3 follow-up statements
000 
WWUS85 KABQ 071312
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
712 AM MDT SAT JUN 7 2008

...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON THROUGH EARLY
THIS EVENING FROM THE NORTH CENTRAL MOUNTAINS ACROSS THE
NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW
HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR MODERATE WINDS
AND LOW HUMIDITIES...

.SOUTHWEST WINDS WILL INCREASE ACROSS NORTHERN AND EASTERN NEW
MEXICO TODAY AS TEMPERATURES CONTINUE A WARMING TREND AND 
HUMIDITIES FALL TO 15 PERCENT OR LESS. MODERATE TO STRONG SURFACE
WINDS SUNDAY MAY BE MORE LOCALIZED...WHILE LOW HUMIDITIES WILL BE
SOMEWHAT MARGINAL IN THE EASTERN BORDER COUNTIES.

NMZ102-072130-
/O.EXA.KABQ.FW.W.0062.080607T1800Z-080608T0200Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
712 AM MDT SAT JUN 7 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED
SATURDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ103-104-107-108-072130-
/O.CON.KABQ.FW.W.0062.080607T1800Z-080608T0200Z/
/O.CON.KABQ.FW.A.0060.080608T1800Z-080609T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
712 AM MDT SAT JUN 7 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED
THIS AFTERNOON AND EVENING...AND AGAIN SUNDAY AFTERNOON AND
EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

40
000 
WWUS85 KABQ 072147
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
347 PM MDT SAT JUN 7 2008

...RED FLAG WARNING IN EFFECT THROUGH EARLY THIS EVENING FROM THE
NORTH CENTRAL MOUNTAINS ACROSS THE NORTHEAST AND EAST CENTRAL
PLAINS FOR STRONG WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR MODERATE WINDS
AND LOW HUMIDITIES...

.GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS NORTHERN AND EASTERN
NEW MEXICO EARLY THIS EVENING WITH HUMIDITIES AT 15 PERCENT OR
LESS. MODERATE TO STRONG SURFACE WINDS SUNDAY MAY BE MORE
LOCALIZED...WHILE LOW HUMIDITIES WILL BE SOMEWHAT MARGINAL IN THE
EASTERN BORDER COUNTIES.

NMZ103-104-107-108-080200-
/O.CON.KABQ.FW.W.0062.000000T0000Z-080608T0200Z/
/O.CON.KABQ.FW.A.0060.080608T1800Z-080609T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
347 PM MDT SAT JUN 7 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED
THIS AFTERNOON AND EVENING...AND AGAIN SUNDAY AFTERNOON AND
EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

NMZ102-080200-
/O.CON.KABQ.FW.W.0062.000000T0000Z-080608T0200Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
347 PM MDT SAT JUN 7 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED
SATURDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KABQ 080148
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
748 PM MDT SAT JUN 7 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR
MODERATE WINDS AND LOW HUMIDITIES...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

.GUSTY SOUTHWEST WINDS WILL GRADUALLY DECREASE ACROSS NORTHERN
AND EASTERN NEW MEXICO THIS EVENING AS HUMIDITIES BEGIN A SLOW AND
WEAK RECOVERY. THUS...TODAYS RED FLAG WARNING IS BEING ALLOWED TO
EXPIRE. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST IN SPOTS
UNTIL AROUND 1000 PM MDT. MODERATE TO STRONG SURFACE WINDS WILL
RETURN SUNDAY...WITH THE POTENTIAL FOR MORE CRITICALLY LOW
HUMIDITIES.

NMZ103-104-107-108-081400-
/O.EXP.KABQ.FW.W.0062.000000T0000Z-080608T0200Z/
/O.CON.KABQ.FW.A.0060.080608T1800Z-080609T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
748 PM MDT SAT JUN 7 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

SOME SPOTS WILL CONTINUE TO EXPERIENCE RELATIVE HUMIDITY OF 15
PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR
HIGHER...AND HIGH FIRE DANGER...UNTIL AROUND 1000 PM MDT.

THE POTENTIAL EXISTS FOR RELATIVE HUMIDITIES OF 15 PERCENT OR
LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH
FIRE DANGER TO RETURN ON SUNDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ102-080300-
/O.EXP.KABQ.FW.W.0062.000000T0000Z-080608T0200Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
748 PM MDT SAT JUN 7 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

SOME SPOTS WILL CONTINUE TO EXPERIENCE RELATIVE HUMIDITY OF 15
PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR
HIGHER...AND HIGH FIRE DANGER...UNTIL AROUND 1000 PM MDT..

$$

44

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 6, 3:10 AM MDT, 11 hours 16 minutes earlier.

Area forecast discussion, Jun 6, 3:10 AM MDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 AM MDT FRI JUN 6 2008

.DISCUSSION...
LESS ACTIVE WEATHER TODAY AS UPPER SYSTEM HAS EXITED THE AREA. ZONAL
FLOW ALOFT WILL ALLOW A SURFACE LOW TO DEVELOP ACROSS EASTERN
COLORADO TODAY...WHICH SHOULD ALLOW FOR SOME BREEZES ACROSS THE
EAST. WILL HOLD OFF ON RED FLAG WARNING FOR TODAY...BUT ONE TO
TWO HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. SEE
THE FIRE WEATHER DISCUSSION FOR MORE DETAILS.

NEXT TROUGH APPROACHES THE AREA ON SATURDAY...WITH STRONGER SURFACE
LOW ACROSS SOUTHEAST COLORADO. THUS WINDS WILL PICK UP AGAIN
SATURDAY AFTERNOON. WILL GO WITH A FIRE WEATHER WATCH ACROSS THE
EAST...BUT WHERE CRITICAL FIRE WEATHER CONDITIONS ARE MET WILL LARGELY
DEPEND ON PLACEMENT OF THE DRYLINE...AND GFS MIXES IT OUT FURTHER
EAST THAN THE NAM. ALSO...SOME HINTING AT AN ISOLATED SHOWER OR
TSTM LATE SATURDAY AFTERNOON OR EVENING ALONG THE DRYLINE.  HAVE
KEPT SATURDAY DRY FOR NOW...BUT LATER SHIFTS MAY WANT TO ADD SOME
SLGT CHC POPS DEPENDING ON TRENDS.

SUNDAY THE TROUGH SWINGS ACROSS THE STATE...ALLOWING FOR TEMPS TO
DROP A COUPLE OF DEGREES. STILL MAY BE BREEZY...AND AGAIN MAY BE A
CHANCE FOR ISOLD SHOWERS OR THUNDERSTORMS ALONG THE DRYLINE...WITH
THE ECMWF MORE BULLISH ON QPF. SUNDAY NIGHT...THE ASSOCIATED COLD
FRONT DROPS SOUTH ACROSS THE EASTERN PLAINS WHICH WILL AGAIN PROVIDE
A FOCUS FOR TSTM DEVELOPMENT.  HAVE ADDED SLGT CHC POPS SUNDAY
AFTERNOON AND NIGHT ACROSS THE EAST.

QUIET DAY ON MONDAY...BEFORE WINDS PICK UP ON TUESDAY WITH
APPROACHING UPPER LEVEL SYSTEM. MODELS DIFFER WITH PLACEMENT AND
TIMING OF THIS SYSTEM...WITH THE GFS QUICKER AND FURTHER SOUTH THAN
THE EURO. IF GFS IS CORRECT...WEDNESDAY LOOKS TO BE VERY WINDY
ACROSS THE STATE.  IF THE EURO IS CORRECT...STILL LOOKS TO BE
WINDY...BUT SLOWER TIMING OF THE SYSTEM WILL ALLOW MOISTURE ACROSS
THE EAST TO LINGER...WITH ISOLD SHOWERS OR TSTMS POSSIBLE ALONG THE
DRYLINE.

34

&&

.AVIATION...VFR CONDITIONS TO PREVAIL THROUGH 21Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
SOUTHWEST BREEZES TO PICK UP THIS AFTERNOON OVER NORTHEAST NEW
MEXICO...AND HUMIDITIES TO FALL AREA WIDE TODAY AS TEMPERATURES
WARM.  1 TO 2 HOURS OF CRITICAL CONDITIONS POSSIBLE ZONE 104 AND
PERHAPS EASTERN SECTION OF ZONE 103 LATER THIS AFTERNOON.

MODELS IN AGREEMENT WITH A BREEZY TO LOCALLY WINDY WEEKEND WITH THE
STRONGEST WINDS FAVORING THE ESTANCIA VALLEY...AND STRETCHING NORTH
AND EAST ALONG INTERSTATE 25 ACROSS THE NORTHEAST AND EAST CENTRAL
PLAINS. THE DRYLINE IS EXPECTED TO MEANDER BACK AND FORTH ALONG THE
EASTERN BORDER OF THE STATE BOTH SATURDAY AND SUNDAY...CONSEQUENTLY
DESPITE GOOD WARMING AND STRONG WINDS...HUMIDITIES IN THE EASTERN
PORTION OF ZONE 108 MAY BE SOMEWHAT MARGINAL FOR CRITICAL
CONDITIONS. HOWEVER WILL GO AHEAD AND POST A FIRE WEATHER WATCH FOR
SATURDAY NOON TO 8 PM FOR ZONES 103...104...107 AND 108.
ELSEWHERE... 1 TO 2 HOURS OF CRITICAL CONDITIONS ACROSS THE
NORTHWEST THIRD BOTH SATURDAY AND SUNDAY ARE POSSIBLE AS THE
SOUTHWEST TO WEST GRADIENT ALOFT STRENGTHENS SOMEWHAT IN RESPONSE TO
WEAK DISTURBANCES PASSING THROUGH COLORADO.

A SURFACE FRONT MAY SAG INTO NORTHEAST NEW MEXICO MONDAY...ALLOWING
FOR HIGHER HUMIDITIES BUT THE IMPACT WILL BE TEMPORARY AS THE
WESTERLIES ACT TO DRIVE THIS MOISTURE BACK INTO TEXAS AND OKLAHOMA.
A STRONGER WEATHER SYSTEM IS FORECAST TO MOVE INTO COLORADO TUESDAY
AND WEDNESDAY...WITH WEDNESDAY BEING THE WINDIEST DAY. SOME SHOWER
AND THUNDERSTORM ACTIVITY IS POSSIBLE ALONG THE DRYLINE
SUNDAY...MONDAY AND TUESDAY BUT SHOULD BE LIMITED IN AREAL
COVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  81  48  89  50 /   0   0   0   0
GALLUP..........................  79  42  85  43 /   0   0   0   0
GRANTS..........................  81  43  87  44 /   0   0   0   0
GLENWOOD........................  88  46  92  50 /   0   0   0   0
CHAMA...........................  73  35  78  34 /   0   0   0   0
LOS ALAMOS......................  77  49  84  46 /   0   0   0   0
RED RIVER.......................  69  34  75  36 /   0   0   0   0
TAOS............................  77  42  87  44 /   0   0   0   0
SANTA FE........................  79  51  88  53 /   0   0   0   0
SANTA FE AIRPORT................  82  48  90  51 /   0   0   0   0
ESPANOLA........................  86  44  93  46 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  85  60  93  62 /   0   0   0   0
ALBUQUERQUE VALLEY..............  86  52  95  54 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  83  57  92  57 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  85  58  94  60 /   0   0   0   0
SOCORRO.........................  88  54  95  58 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  79  46  88  48 /   0   0   0   0
MORIARTY/ESTANCIA...............  81  46  89  49 /   0   0   0   0
CARRIZOZO.......................  86  56  92  56 /   0   0   0   0
RUIDOSO.........................  79  53  85  52 /   0   0   0   0
RATON...........................  81  46  89  49 /   0   0   0   5
LAS VEGAS.......................  81  48  87  52 /   0   0   0   0
ROY.............................  81  55  88  55 /   0   0   0   5
CLAYTON.........................  86  56  92  59 /   0   0   0   5
SANTA ROSA......................  90  54  96  58 /   0   0   0   0
TUCUMCARI.......................  92  63  96  65 /   0   0   0   5
FORT SUMNER.....................  91  62  95  63 /   0   0   5   5
CLOVIS..........................  92  61  93  65 /   0   0   5   5
PORTALES........................  92  63  94  64 /   0   0   5   5
ROSWELL.........................  95  63  97  68 /   0   0   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-107-108.

&&

34/99
Hazardous weather outlook, Jun 6, 6:00 AM MDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI JUN 6 2008

NMZ001>021-026-071200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES MAY CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF EASTERN NEW
MEXICO SATURDAY AFTERNOON AND EVENING. PLEASE REFER TO THE FIRE
WEATHER WATCH FOR MORE DETAILS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:00 AM MDTFire Weather WatchABQHarding, San Miguel, Union10 hr
Jun 6, 2:26 PM MDTFire Weather WatchABQHarding, San Miguel, Union41 hr

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.